# SDR DALA2023121210172

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 18,452 hours, 8,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3031 SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT ROW 19 INOP. CORRECTIVE ACTION: REPLACED HARNESS PER A321 AMM 33-51. OK FOR SERVICE. (9574999)
